A spectral mapping theorem for representations of one-parameter groups


Seferoglu H.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.134, no.8, pp.2457-2463, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1090/s0002-9939-06-08210-4
  • Journal Name: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2457-2463

Abstract

In this paper we present some generalization (at the same time a new and a short proof in the Banach algebra context) of the Weak Spectral Mapping Theorem (WSMT) for non-quasianalytic representations of one-parameter groups.